# SDR DHL2004780005

- Difficulty date: June 22, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Engine: Pwa JT8D15
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412323110
- Part serial: 2579
- Condition: Intermittent
- Location: Radar
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR PAINTS INTERMITTENT PICTURE IN ALL MODES.  REMOVED AND REPLACED RADAR DISPLAY IAW B727 M/M 34-41-01. OPS CK GOOD ON GROUND.
